| Catalog Number |
CAT8XTORQ115 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, an investigation cannot be performed.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the right pulmonary artery using an indigo system aspiration catheter 8 (cat8).During the procedure, while advancing the cat8 over a guidewire through a steep and tortuous, curved vessel, the cat8 became kinked at the distal tip, and therefore, the cat8 was removed.The procedure was completed using a new cat8.There was no report of an adverse effect to the patient.